MathSciNet Relay Station
MathSciNet bibliographic data
MR2629956 35A35 (34A05)
Zhang, Sheng Exp-function method for Riccati equation and new exact solutions with two arbitrary functions of $(2+1)$-dimensional Konopelchenko-Dubrovsky equations. Appl. Math. Comput. 216 (2010), no. 5, 1546–1552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement